# SDR TAMF20230514033

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N336QT
- Make and model: Airbus A330-243F
- Aircraft serial: 42273
- Aircraft time: 25,360 hours, 3,546 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 24,176 hours, 3,303 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: F5746238800300
- Part serial: SA2510
- Condition: Dented
- Location: Zone 600
- Part time: 29,487 hours, 8,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT INSPECTION AT BOG STATION A DENT WAS FOUND ON RH WING SLAT NUMBER 3.
PERFORMED TEMPORARY REPAIR IN ACCORDANCE WITH AIRBUS A330 SRM TASK 57-40-00-283-005.
